Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The multiplicity of a class of perfect sets


Authors: Paul Civin and H. E. Chrestenson
Journal: Proc. Amer. Math. Soc. 4 (1953), 260-263
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1953-0052543-1
MathSciNet review: 0052543
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. K. Bari, Sur l'unicite du développement trigonométric, Fund. Math. vol. 9 (1928) pp. 84-100.
  • [2] -, The uniqueness problem of the representation of functions by trigonometric series, Amer. Math. Soc. Translation No. 52, pp. 29-45. [Uspehi Matematičeskih Nauk. N. S. 4, no. 3 (31) (1949) pp. 3-68. MR 0030628 (11:26e)
  • [3] S. Verblunsky, On a class of perfect sets, Acta Math. vol. 65 (1935) pp. 291-305. MR 1555406

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0052543-1
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society